# SDR AALA202110044001

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 22,985 hours, 8,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD EXIT LIGHT  FLICKERS INTERMITTENTLY ON AND OFF. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK (AALA202110041777) AND CHARGER M01675.
